# SDR SWAA2022022215790

- Difficulty date: September 17, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT BS 540 BL0-RBL24 WL208. / REMOVED AND REPLACED CRACKED BREAK PANEL AT BS 540 BL0-RBL24 WC 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 ID: 46 REV:-
